# SDR ASAA2023031142295

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,698 hours, 1,067 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Flow Sensor
- Part number: 51090306002
- Condition: No Test
- Location: Right Ecs Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON THE GROUND AT THE GATE. APU ON. NO EXTERNAL AIR. ALL BLEEDS ON, PACKS AUTO, ISO VALVE OPEN. DUCT PRESSURE WENT TO ZERO. DUAL LIGHT FLICKERED AND ANC AIR COND ILLUMINATED. THIS HAPPENED 3 TIMES. GROUNDED - YES. INTERROGATED AIR CONDITIONING SYSTEM. FOUND ACTIVE FAULT 21-55341. PERFORMED AIR COND IBIT-R SYSTEM TEST. TEST PASSED. PERFORMED IBIT FLOW SENSOR TEST-R. TEST FAILED. MAINT MSG 21-55061- RIGHT AIR COND PACK FLOW SENSOR IS OUT OF RANGE. R/R RH PACK FLOW SENSOR IAW B737-9 AMM 21-61-24-000-801. OPS CHECK IAW AMM 21-00-00-730-802, GOOD.
